# SDR DHL2005742531

- Difficulty date: October 26, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Bs 1148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT STR 28R BETWEEN STA1166 THRU STA 1148 NEED REMOVED FOR FRAME REPAIR.  CUT AND REMOVED STR 28R STA 1166 TO 1148 TO FOM S/M REPAIR.  FABRICATED STRINGER SPLICE 10.0 INCHES FROM BAC1498-131 TREATED, PRIMED AND TOPCOATED REPAIR PARTS AND INSTALLED STRINGER SPLICE IAW B727 SRM 53-10-3, 51-10-2 AND B727 MM 51-20-11.
